Annals of Pure and Applied Logic 61 (3):195-221 (1993)

Let b and c be r.e. Turing degrees such that b>c. We show that there is an r.e. degree a such that b>a>c and all lattices containing a critical triple, including the lattice M5, cannot be embedded into the interval [c, a]
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/0168-0072(93)90220-8
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 50,391
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

A Minimal Pair of Recursively Enumerable Degrees.C. E. M. Yates - 1966 - Journal of Symbolic Logic 31 (2):159-168.
The Density of Infima in the Recursively Enumerable Degrees.Theodore A. Slaman - 1991 - Annals of Pure and Applied Logic 52 (1-2):155-179.
The Density of the Nonbranching Degrees.Peter A. Fejer - 1983 - Annals of Pure and Applied Logic 24 (2):113-130.
Sublattices of the Recursively Enumerable Degrees.S. K. Thomason - 1971 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 17 (1):273-280.

View all 13 references / Add more references

Citations of this work BETA

Add more citations

Similar books and articles

The Isolated D. R. E. Degrees Are Dense in the R. E. Degrees.Geoffrey Laforte - 1996 - Mathematical Logic Quarterly 42 (1):83-103.
Definable Structures in the Lattice of Recursively Enumerable Sets.E. Herrmann - 1984 - Journal of Symbolic Logic 49 (4):1190-1197.
Complementation in the Turing Degrees.Theodore A. Slaman & John R. Steel - 1989 - Journal of Symbolic Logic 54 (1):160-176.
On the Orbits of Hyperhypersimple Sets.Wolfgang Maass - 1984 - Journal of Symbolic Logic 49 (1):51-62.
Recursively Enumerable Generic Sets.Wolfgang Maass - 1982 - Journal of Symbolic Logic 47 (4):809-823.
On Recursive Enumerability with Finite Repetitions.Stephan Wehner - 1999 - Journal of Symbolic Logic 64 (3):927-945.


Added to PP index

Total views
12 ( #715,514 of 2,326,144 )

Recent downloads (6 months)
1 ( #646,834 of 2,326,144 )

How can I increase my downloads?


My notes